Research Article · Preprint Mathematics
A Positive Corner Limit for Inverse Half-Powers of Vámos Quartics
- Primary subject
- Mathematics
- Subject subfields
- Analysis and Spectral Theory
- Paper type
- Research Article
- Manuscript stage
- Preprint
- Manuscript
- Archived
- Edition
- 2 · Permanent link
Overview
Abstract
For each fixed parameter 0<λ≤64/27, we determine an anisotropic corner limit of the inverse Laplace distribution of a stable Vámos quartic raised to the power -1/2. The limit is an explicit positive density with arcsine slope sections. Convergence holds jointly in all scaled variables, including the variable in which the exact partial inverse has a logarithmic singularity. The proof uses a modified Bessel partial inverse, differentiation to remove logarithmic counterterms, and quantitative bounds for inversion on growing frequency regions. We also determine the first correction in the same joint distribution topology. The result assumes no positivity of the full inverse distribution.
Keywords Vámos quartics · inverse Laplace distributions · corner asymptotics · modified Bessel functions · hyperbolic polynomials
Scope of the work
An explicit positive joint distributional corner limit and first correction for the inverse half-power of the specified stable Vámos quartics at each fixed 0 < λ ≤ 64/27.
Reproduction notes
The paper has 7 pages. The editable-source archive contains 5 files. Compile main.tex with a compatible LaTeX engine; all analytic arguments and references are included.
The manuscript
Read the paper
The complete manuscript, as published in this edition.
If the reader is unavailable on your device, open or download the PDF directly.
Author disclosures
Author-posted preprint. AI-assisted internal research and verification do not constitute external human peer review or proof-assistant formalization.
References and related publications
- M. F. Atiyah, R. Bott and L. Gårding, Lacunas for hyperbolic differential operators with constant coefficients I , Acta Math. 124 (1970), 109–189.
- Y. Baryshnikov and R. Pemantle, Asymptotics of multivariate sequences, part III: quadratic points, Adv. Math. 228 (2011), 3127–3206. arXiv:0810.4898, version 3.
- F. W. J. Olver et al., eds., NIST Digital Library of Mathematical Functions , §10.31 and §10.32, accessed October 23, 2026.
- S. Schubr, Sharp Stability and Geometric Classification of a Vámos Quartic Deformation , 2026, edition 1. Luminary Research Archive .
- A. D. Scott and A. D. Sokal, Complete monotonicity for inverse powers of some combinatorially defined polynomials, Acta Math. 213 (2014), 323–392. arXiv:1301.2449, expanded version 3.
A stable scholarly record
Cite this edition
Scott Schubr. (2026). A Positive Corner Limit for Inverse Half-Powers of Vámos Quartics (Version 2). Luminary Research Archive. https://research.luminaryoddities.com/positive-corner-limit-inverse-half-powers-vamos-quartics/v/2
BibTeX
@techreport{luminary_positive_corner_limit_inverse_half_powers_vamos_quartics_v2,
title = {A Positive Corner Limit for Inverse Half-Powers of Vámos Quartics},
author = {Scott Schubr},
year = {2026},
institution = {Luminary Research Archive},
type = {Research Article},
note = {Version 2},
url = {https://research.luminaryoddities.com/positive-corner-limit-inverse-half-powers-vamos-quartics/v/2}
}Loading discussion…